A. Besicovitch, The asymptotic distribution of the numerals in the decimal representation of the squares of the natural numbers, Mathematische Zeitschrift, vol.39, issue.1, pp.146-156, 1935.

C. Bourke, J. M. Hitchcock, and N. Vinodchandran, Entropy rates and finitestate dimension, Theoretical Computer Science, vol.349, issue.3, pp.392-406, 2005.


C. S. Calude, K. Salomaa, and T. K. Roblot, Finite state complexity, Theoretical Computer Science, vol.412, issue.41, pp.5668-5677, 2011.


C. S. Calude, L. Staiger, and F. Stephan, Finite state incompressible infinite sequences. Information and Computation, vol.247, pp.23-36, 2016.


D. G. Champernowne, The construction of decimals normal in the scale of ten, Journal of the London Mathematical Society, vol.1, issue.4, pp.254-260, 1933.

A. H. Copeland and P. Erdös, Note on normal numbers, Bulletin of the American Mathematical Society, vol.52, issue.10, pp.857-860, 1946.

J. J. Dai, J. I. Lathrop, J. H. Lutz, and E. Mayordomo, Finite-state dimension. Theoretical, Computer Science, vol.310, issue.1-3, pp.244-249, 2004.

J. H. Lutz, Dimension in complexity classes, SIAM Journal on Computing, vol.32, issue.5, pp.1236-1259, 2003.

J. H. Lutz, The dimensions of individual strings and sequences, Information and Computation, vol.187, issue.1, pp.187-188, 2003.

E. Mayordomo, A Kolmogorov complexity characterization of constructive Hausdorff dimension, Information Processing Letters, vol.84, issue.1, pp.1-3, 2002.

, , pp.343-348

I. Niven and H. Zuckerman, On the definition of normal numbers, Pacific Journal of Mathematics, vol.1, issue.1, pp.103-109, 1951.

S. Pillai, On normal numbers, Proceedings of the Indian Academy of Sciences, Section A, vol.12, issue.2, pp.179-184, 1940.

A. Shen, Automatic Kolmogorov complexity and normality revisited, International Symposium on Fundamentals of Computation Theory, pp.418-430, 2017.
URL : https://hal.archives-ouvertes.fr/lirmm-01803449

A. Shen, V. A. Uspensky, and N. Vereshchagin, Kolmogorov complexity and algorithmic randomness, vol.220, 2017.
URL : https://hal.archives-ouvertes.fr/lirmm-00786255